I've been having what you you can call extremely kinky

Patient : I've been having what you you can call extremely kinky sex for the better part of a week almost non-stop. Even if the actual contact stops there's still pornographic material on or a very erotic conversation. My partner and I have hyper-sexual lifestyle or more of a cycle. No sex for weeks then it practipractically doesn't stop for days I'm not exaggerating. Often during these sexa-thons I may not ejaculate for many many hours even days. When this happens I end up with the worlds worst case of blue balls. So bad it will end our sex binge and take a few daysv for my swollen testicles to return to their normal but still much larger than average size. I've tried everything. Masturbation until release only slightly helps because I think the constriction is diso great that no sperm reach the seminal fluid and what does come out is clear thin and a few tiny drops.It seems almost pointless and almost injurious to my testicles to do it. Is this kind of sex putting me at risk of injury or complications in the future? I do enjoy it but the pain has started to happen every time not just occasionally and is interfering with other aspects of our relationship. Is there any other means of stopping vasoconstriction. I wish there was just a button to push to release the pressure down there.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews